# SDR DXTA200803162

- Difficulty date: July 6, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N362QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800051
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAS MESSAGE ILLUMINATED UPON ATTEMPTED TO FLAP RETRACTION. (A)
